# SDR AALA20160515002

- Difficulty date: April 23, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 19,366 hours, 7,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO COMPARTMENT DOOR CUT OUT FLOOR WEB, BETWEEN FS 452 & 490 IS CORRODED.  R & R WEB IAW SRM 51-40-03-0G & DWG 143A-8330.
